| Catalog Number |
0046180 |
| Medical Device Problem Code |
Unclear Information (4052)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that patient received tube feeding.Called to floor to figure out how many cm mark at nose used for documentation.Upon assessing tube, no clear markings, just intermittant wide dashes.Opened another package and used measuring tape to try and figure out.Worried about patient and aspiration.Also, when looking at packaging on the 18-gauge nasogastric tubes, noted marks were in inches and not centimeters.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "end of ribbon".The dhr review could not be completed because the provided lot number was invalid.A labeling review is not required because labeling could not have prevented the reported issue.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description